RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 72, Issue 5  


The construction of combinatorial manifolds with prescribed sets of links of vertices
A. A. Gaifullin
3
On Chisini's conjecture. II
Vik. S. Kulikov
63
Harmonic analysis on local fields and adelic spaces. I
D. V. Osipov, A. N. Parshin
77
ACL and differentiability of a generalization of quasi-conformal maps
R. R. Salimov
141
Control systems of subdifferential type depending on a parameter
A. A. Tolstonogov
149
Asymptotic behaviour of the first and second moments for the number of steps in the Euclidean algorithm
A. V. Ustinov
189
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019